# SDR AALA2018060549033

- Difficulty date: June 2, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 32,658 hours, 11,696 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GUST LOCK DOES NOT LOCK THE DOOR OPEN.  SECURED THE R1 DOOR GUST LOCK IAW AMM 52-11-12.
